# SDR CA110909013

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 2,161 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) HYD FAILURE IN FLIGHT.  HELICOPTER SEVERELY DAMAGED UPON LANDING. HYD FAILURE ROOT CAUSE WILL BE BASED ON TSB`S INVESTIGATION.
